| Model Number |
72404131 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this artificial urinary sphincter (aus) presented mechanical issues.Upon inspection, it was noted that the cuff was a little bit too big.A surgical procedure was performed during which the existing device was explanted and replaced with a new aus.There were no patient complications reported.
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100225075.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).